# SDR AUS20030835

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: TB1011011101
- Condition: Corroded
- Location: Rt Wing
- Part time: 7,284 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING MAIN SPAR UPPER CAP CONTAINED CORROSION ON THE AFT FACE. RT WING LEADING EDGE INTERCOSTAL CONTAINED CORROSION ON THE LOWER FLANGE. FOLLOWING REMOVAL OF WINGS FOR REPAIR FURTHER CORROSION WAS FOUND ON THE TOP SURFACE OF THE LT AND RT MAIN SPAR UPPER CAP NEAR THE SPAR JOINT.
